MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated

C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated
Catalog Number 123618A
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that, the patient was admitted to the hospital for cerebral infarction and other conditions, on (b)(6) 2026 the patient had a single-use sterile urinary catheter, on (b)(6) 2026 the urinary catheter was observed and found that the urine was not draining from the tubing and was leaking out of the urethral orifice, the patient was immediately reported to the nurse manager, the physician in charge, and the consumable management unit, and the urinary catheter was removed from the patient in compliance with the medical advice.There was no harm to the patient as a result of this incident.

Brand Name
Bardia® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24714506
Report Number1018233-2026-02063
Device Sequence Number12178623
Product Code KOD
UDI-Device Identifier00801741095207
UDI-Public(01)00801741095207(11)240327(17)270728(10)MYJQ1425
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123618A
Device Lot NumberMYJQ1425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown